# SDR UPS98828017

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 57792231
- Condition: Corroded
- Location: Bs 1330-1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER CARGO TRACK CORRODED F/S 1330-1410 L-34L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT TRACK IAW SRM 51-3-0 AND DWG 5779223.
